# SDR RAIA00201034

- Difficulty date: January 29, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,271 hours, 13,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 14171175417
- Condition: Missing
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

5562-STL- DURING POST-FLIGHT FLIGHT CREW FOUND LEFT WING TO NACELLE INBOARD PANEL HAD DEPARTED IN FLIGHT. MAINTENANCE REPLACED PANEL, PER J41 MM.
